# SDR 3J7R2025062400001

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N123QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60076
- Aircraft time: 2,029 hours, 888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 067544
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS ASSOCIATED WITH #1 BATTERY PACK STAY ILLUMINATED AFTER SWITCH IS PLACED IN OFF POSITION.
